Index estimates for free boundary minimal hypersurfaces

Ambrozio, L, Carlotto, A and Sharp, B orcid.org/0000-0002-7238-4993 (2018) Index estimates for free boundary minimal hypersurfaces. Mathematische Annalen, 370 (3-4). pp. 1063-1078. ISSN 0025-5831

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Springer-Verlag Berlin Heidelberg 2017. This is an author produced version of a paper published in Mathematische Annalen. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: April 2018
  • Accepted: 26 April 2017
  • Published (online): 4 May 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 27 Jun 2018 09:34
Last Modified: 28 Jun 2018 03:48
Status: Published
Publisher: Springer-Verlag
Identification Number: https://doi.org/10.1007/s00208-017-1549-8

Share / Export

Statistics